MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G447
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the medical doctor (md) called technical services (ts) questioning the right ventricular (rv) sensing and pacing for this cardiac resynchronization therapy defibrillator (crt-d).Ts reviewed the data and noted the presenting electrogram (egm) showed rv pace followed by atrial sensing and that sometimes there was likely fusion for two beats.Ts also noted there was a pacemaker mediated tachycardia (pmt) episode in late august and noise on the rv rate sense channel that was not sensed.Ts also discussed there was one beat of right atrial (ra) oversensing and an episode with a premature ventricular contraction (pvc).Ts stated there were no anomalies with the rv sensing that they noticed.Information from the field was received and noted the patient would continue to be monitored.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
RESONATE? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50808332
Report Number2124215-2026-49750
Device Sequence Number21478111
Product Code NIK
UDI-Device Identifier00802526589539
UDI-Public(01)00802526589539(17)220304
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/04/2022
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number235786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale